# SDR FDEA201505141514

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE DAMAGE AT LAP SEAM 19R, BS 660 - 662.  COMPLIED WITH EA F-5330-T0317014 B PT 1.  FUSELAGE, PLATE & SKINS, SCRIBE LINE LRTS INSPECTIONS STRINGER 19R, STATION 660.9 - 662.0.   MAJOR REPAIR CAT B.
